Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1974, Volume 29, Issue 2(176), Pages 252–281 (Mi umn4369)  

This article is cited in 7 scientific papers (total in 7 papers)

On the local solubility of linear partial differential equations

F. Trèves


Full text: PDF file (1848 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1974, 29:2, 263–292

Bibliographic databases:

UDC: 517.94
MSC: 35A27, 35S30, 35H10
Received: 15.09.1973

Citation: F. Trèves, “On the local solubility of linear partial differential equations”, Uspekhi Mat. Nauk, 29:2(176) (1974), 252–281; Russian Math. Surveys, 29:2 (1974), 263–292

Citation in format AMSBIB
\Bibitem{Tre74}
\by F.~Tr\`eves
\paper On the local solubility of linear partial differential equations
\jour Uspekhi Mat. Nauk
\yr 1974
\vol 29
\issue 2(176)
\pages 252--281
\mathnet{http://mi.mathnet.ru/umn4369}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=404825}
\zmath{https://zbmath.org/?q=an:0303.35071|0311.35078}
\transl
\jour Russian Math. Surveys
\yr 1974
\vol 29
\issue 2
\pages 263--292
\crossref{https://doi.org/10.1070/RM1974v029n02ABEH003855}


Linking options:
  • http://mi.mathnet.ru/eng/umn4369
  • http://mi.mathnet.ru/eng/umn/v29/i2/p252

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. R. Popivanov, “Local solvability of pseudodifferential operators with characteristics of second multiplicity”, Math. USSR-Sb., 29:2 (1976), 193–216  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Egorov, “Novoe dokazatelstvo teoremy o lokalnoi razreshimosti uravnenii s prostymi veschestvennymi kharakteristikami”, UMN, 32:2(194) (1977), 211–212  mathnet  mathscinet  zmath
    3. N. A. Shananin, “K neobkhodimym usloviyam lokalnoi razreshimosti uravnenii kvaziglavnogo tipa”, UMN, 32:2(194) (1977), 235–236  mathnet  mathscinet  zmath
    4. G. M. Henkin, “The Lewy equation and analysis on pseudoconvex manifolds”, Russian Math. Surveys, 32:3 (1977), 59–130  mathnet  crossref  mathscinet  zmath
    5. Paul Godin, “A class of psrtdo-differential operators with double characteristics which do not propagate singularities”, Communications in Partial Differential Equations, 5:7 (1980), 683  crossref
    6. V. E. Nazaikinskii, V. G. Oshmyan, B. Yu. Sternin, V. E. Shatalov, “Fourier integral operators and the canonical operator”, Russian Math. Surveys, 36:2 (1981), 93–161  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. H. G. Ghazaryan, “Addition of lower order terms preserving almost hypoellipticity of polynomials”, Eurasian Math. J., 4:3 (2013), 32–52  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:256
    Full text:114
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022